A note on asymptotic distribution of products of sums

Xuewen Lu, Yongcheng Qi

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

The asymptotic behavior of product of the partial sums from a sequence of independent and identically distributed positive random variables have been studied by several papers. In Qi (Statist. Probab. Lett. 62 (2003) 93) the limit distribution for properly normalized products is proved when the underling distribution is in the domain of attraction of a stable law with exponent in (1,2]. In this note a similar result is obtained when the underlying distribution is in the domain of attraction of a stable law with exponent 1 and has a finite first moment.

Original languageEnglish (US)
Pages (from-to)407-413
Number of pages7
JournalStatistics and Probability Letters
Volume68
Issue number4
DOIs
StatePublished - Jul 15 2004

Keywords

  • Limit distribution
  • Product of sums
  • Stable laws

Fingerprint Dive into the research topics of 'A note on asymptotic distribution of products of sums'. Together they form a unique fingerprint.

Cite this